# SDR 2002FA0000964

- Difficulty date: August 9, 2002
- Submitted: August 9, 2002
- Operation: General aviation
- Aircraft: N344GW
- Make and model: Gulstm G1159B
- Aircraft serial: 344
- Aircraft time: 7,953 hours, 4,588 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Fitting
- Part number: AN833
- Part serial: NA
- Condition: Scored
- Location: Hyd System
- Part time: 7,953 hours, 4,588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMBINED HYDRAULIC SYSTEM INDICATED LOW QUANITY PRESSURE 330PSI TEE FITTING SCORED ON HYD LINE.
